# SDR COMA0670138

- Difficulty date: May 9, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 4,243 hours, 3,199 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5775 - AT FLIGHT LEVEL 340 - CABIN ALT CAUTION MESSAGE APPEARED WITH RAPID INCREASING CABIN PRESSURE THROUGH 9000 FEET.  CABIN ALTITUDE PRESSURE STABILIZED AFTER EMERGENCY DESCENT.  REMOVED AND REINSTALLED CARGO SEAL.
